MAUDE Adverse Event Report: MAKO SURGICAL CORP. MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

MAKO SURGICAL CORP. MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: gmrs dist fem comp sml r 65mm; cat# 64952020; lot# ep99n.Mrh tib rot comp xs-xl; cat# 64812100; lot# 144654.Mrhk tibial sleeve; cat# 64812140 ; lot# ljb100.Gmrs small femoral bushing; cat# 64952105; lot# lhr135.Gmrs extension piece 80mm; cat# 64956080; lot# exj9t.Mrhk bumper insert 3 degrees; cat# 64812133; lot# lhp365.Gmrs small axle; cat# 64952115; lot# ctd29357.Gmrs small femoral bushing; cat# 64952105; lot# lhs100.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Procedure: the patient had right knee replacement outside cors scope.Patient underwent revision of removal of antibiotic spacer and right distal femur replacing oncologic megaprosthesis (b)(6) 2018.The patient underwent revision of right lower extremity infected megaprosthesis (b)(6) 2019.Patient got reinfection of right tka and underwent resection of all components on (b)(6) 2020.Patient then had reimplantation on (b)(6) 2020.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key11059971
Report Number0002249697-2020-02753
Device Sequence Number2691632
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number6481-3-210
Device Catalogue Number64813210
Device Lot NumberLJA482
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight61